Communications in Mathematical Physics

Equilibrium states of gravitational systems

Heide Narnhofer and Geoffrey L. Sewell

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 71, Number 1 (1980), 1-28.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103907391

Mathematical Reviews number (MathSciNet)
MR0556898

Zentralblatt MATH identifier
0428.46055

Subjects
Primary: 82A15
Secondary: 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10]

Citation

Narnhofer, Heide; Sewell, Geoffrey L. Equilibrium states of gravitational systems. Comm. Math. Phys. 71 (1980), no. 1, 1--28. https://projecteuclid.org/euclid.cmp/1103907391


Export citation